# SDR AALA202402093373

- Difficulty date: February 7, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N988AL
- Make and model: Airbus A321-231
- Aircraft serial: 7154
- Aircraft time: 23,244 hours, 9,145 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: BRIEF ELECTRICAL SMELL ASSOCIATED WITH VENT BLOWER FAULT. **SUPPLEMENTAL REPORT WILL BE SUBMITTED (OPEN)**
